I'm fairly inexperienced with the cholesterol phenomenon, but I trusted my (new) doctor and tried Zocor. Within 1 hour of taking the tablet, I was nauseous and had some stomach pain. Within 2 hours, I was doubled over with abdominal pain, vomiting and crying. This went on for the next 9 hours, with my husband and I torn between going to the emergency room and "waiting it out." My pharmacist warned me to take the medication at bedtime, as it may cause "upset stomach." I thought that by taking it with dinner at 5:00 p.m., I'd be "safe." I became sick and weak, sweating and chilled, and dry heaving till 3:00 in the morning. Finally, my stomach settled down enough to get some sleep. For 4 days afterward, my abdomen was tender and I was still fighting nausea. When I looked online at other reviews, I saw many, many people had written about joint pain and illness. I also saw great reviews, but I personally will never take this medication again.
Twin Lakes, WI